A characterization of the degree sequences of 2-trees

Prosenjit Bose, Vida Dujmovic, Danny Krizanc, Stefan Langerman, Pat Morin, David Wood, Stefanie Wuhrer

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)191 - 209
Number of pages19
JournalJournal of Graph Theory
Volume58
Issue number3
DOIs
Publication statusPublished - 2008
Externally publishedYes

Cite this

Bose, P., Dujmovic, V., Krizanc, D., Langerman, S., Morin, P., Wood, D., & Wuhrer, S. (2008). A characterization of the degree sequences of 2-trees. Journal of Graph Theory, 58(3), 191 - 209. https://doi.org/10.1002/jgt.20302